TITLE

LIMIT CYCLES AND INVARIANT PARABOLAS FOR AN EXTENDED KUKLES SYSTEM

AUTHOR(S)
SZABÓ, BÉLA; SZÁNTÓ, IVÁN
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p219
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A class of polynomial systems of odd degree with limit cycles, invariant parabolas and invariant straight lines, is examined. The limit cycles can be obtain as a bifurcation of a non hyperbolic focus at the origin as Hopf bifurcations. We will also obtain the necessary and sufficient conditions for the critical point at the interior of bounded region to be a center.
ACCESSION #
97250462

 

Related Articles

  • EVALUATING CYCLICITY OF CUBIC SYSTEMS WITH ALGORITHMS OF COMPUTATIONAL ALGEBRA. Levandovskyy, Viktor; Pfister, Gerhard; Romanovski, Valery G. // Communications on Pure & Applied Analysis;Sep2012, Vol. 11 Issue 5, p2029 

    We describe an algorithmic approach to studying limit cycle bifurcations in a neighborhood of an elementary center or focus of a polynomial system. Using it we obtain an upper bound for cyclicity of a family of cubic systems. Then using a theorem by Christopher [3] we study bifurcation of limit...

  • Bifurcation in the stable manifold of the bioreactor with nth and mth order polynomial yields. Xuncheng Huang; Lemin Zhu // Journal of Mathematical Chemistry;Jul2009, Vol. 46 Issue 1, p199 

    The three dimensional chemostat with nth and mth order polynomial yields, instead of the particular one such as A + BS, A + BS2, A + BS3, A + BS4, A + BS2 + CS3 and A + BS n, is proposed. The existence of limit cycles in the two-dimensional stable manifold, the Hopf bifurcation and the stability...

  • Dulac-Cherkas function in a neighborhood of a structurally unstable focus of an autonomous polynomial system on the plane. Grin', A. // Differential Equations;Jan2014, Vol. 50 Issue 1, p1 

    We consider the problem of estimating the number of limit cycles and their localization for an autonomous polynomial system on the plane with fixed real coefficients and with a small parameter. At the origin, the system has a structurally unstable focus whose first Lyapunov focal quantity is...

  • The Number of Limit Cycles of a Polynomial System on the Plane. Chao Liu; Maoan Han // Abstract & Applied Analysis;2013, p1 

    We perturb the vector field x = -yC(x, y), y = xC(X, Y) with a polynomial perturbation of degree n, where C(x, y) = (1 - y2)m, and study the number of limit cycles bifurcating from the period annulus surrounding the origin.

  • A POINCARÉ BIFURCATION OF A CLASS OF HAMILTONIAN SYSTEM WITH CUBIC SOLUTIONS DISTURBED BY A CUBIC POLYNOMIAL. Chengbin Si; Yonghong Ren // Far East Journal of Applied Mathematics;Dec2013, Vol. 85 Issue 1/2, p1 

    The cubic function H(x, y) = xy2 + 2ey - x2 - (2 + e2 ) x - (1 + 2e2 ) = h is a Hamiltonian function of the following system: ẋ = 2xy + 2e, ẏ = (2 + e2 ) + 2x - y2, which can be bifurcated out at least four limit cycles after a cubic polynomial disturbance, i.e., B(2, 3) ≥ 4.

  • CENTRES AND LIMIT CYCLES FOR AN EXTENDED KUKLES SYSTEM. Hill, Joe M.; Lloyd, Noel G.; Pearson, Jane M. // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We present conditions for the origin to be a centre for a class of cubic systems. Some of the centre conditions are determined by finding complicated invariant functions. We also investigate the coexistence of fine foci and the simultaneous bifurcation of limit cycles from them.

  • On the Bifurcations of a Hamiltonian Having Three Homoclinic Loops under Z 3 Invariant Quintic Perturbations. Wu, Yu; Han, Mao // Acta Mathematica Sinica;May2007, Vol. 23 Issue 5, p869 

    A cubic system having three homoclinic loops perturbed by Z 3 invariant quintic polynomials is considered. By applying the qualitative method of differential equations and the numeric computing method, the Hopf bifurcation, homoclinic loop bifurcation and heteroclinic loop bifurcation of the...

  • ON SECOND ORDER BIFURCATIONS OF LIMIT CYCLES. ILIEV, I. D. // Journal of the London Mathematical Society;10/01/1998, Vol. 58 Issue 2, p353 

    The paper derives a formula for the second variation of the displacement function for polynomial perturbations of Hamiltonian systems with elliptic or hyperelliptic Hamiltonians H(x, y)=½y2-U(x) in terms of the coefficients of the perturbation. As an application, the conjecture stated by C....

  • An analogue rotated vector field of polynomial system. Boqian, Shen // Applied Mathematics & Mechanics;May2000, Vol. 21 Issue 5, p597 

    A class of polynomial system was structured, which depends on a parameter δ. When δ monotonous changes, more than one neighbouring limit cycles located in the vector fiel of this polynomial system can expand (or reduce) together with the δ. But the expansion (or reduction) of these...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics